# SDR FDEA2020070671105

- Difficulty date: April 27, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE APPROX XORS 412 REAR SPAR - FILLER DELAMINATED.  LEFT WING, UPPER REAR SPAR CAP CORROSION ON UPPER SURFACE BETWEEN XORS 410 AND XORS485; CORROSION REWORK PERFORMED IAW EA 1-5700-T0354331 PART 1 REV/PRINT DATE 02JULY2020. *NOTE: CLASSIFIED AS MINOR REPAIR*
